# SDR ASAA2022012937297

- Difficulty date: January 29, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 2,668 hours, 969 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"FMC DISAGREE" SHOWING ON SCRATCHPAD. GROUNDED - YES. FMC SENSOR DATA PAGE SHOWED 'MISMATCH' AND RIGHT FMC 'SYNC ERR'. ACCOMP B737-9 IFIM 34-61-00-810-918 SYS RESET AND OPS CKS NML PER SAME. GROUND VERIFICATION SUCCESSFUL.
